# SDR ASOA20130109214

- Difficulty date: January 9, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 34,631 hours, 26,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS HAVING A BIRD STRIKE INSPECTION WHEN MX FOUND A DENT FWD OF F/O WINSHIELD.  MX REPAIRED THE SKIN PANEL IAW EC 5300-01033.  ALL WO ACCOMPLISHED AND WAS RELEASED.
